# SDR ASAA2021021434093

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 30,717 hours, 9,933 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: L2 Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HEAT OVERHEAT SHORTLY AFTER REACHING CRUISE ALTITUDE.  GROUNDED - YES. QRH FOLLOWED. RESET SUCCESSFUL.
